# SDR 04FDEA00578

- Difficulty date: March 4, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP (FLAP SIDE) I/B HINGE BRACKET I/B ACTUATOR HOLE FOUND CORROSION.  COMPLIED WITH FEDEX EA 1-5750-75281. RT OUTBD FLAP INBD HINGE   BRACKET PIVOT BEARINGS CORROSION REMOVAL AND REPAIR.
